{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,12,25]],"date-time":"2025-12-25T19:24:46Z","timestamp":1766690686977,"version":"3.44.0"},"reference-count":7,"publisher":"Elsevier BV","issue":"5","license":[{"start":{"date-parts":[[1990,5,1]],"date-time":"1990-05-01T00:00:00Z","timestamp":641520000000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[1990,5,1]],"date-time":"1990-05-01T00:00:00Z","timestamp":641520000000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","journal.chestnet.org","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Chest"],"published-print":{"date-parts":[[1990,5]]},"DOI":"10.1378\/chest.97.5.1260","type":"journal-article","created":{"date-parts":[[2007,11,7]],"date-time":"2007-11-07T13:25:26Z","timestamp":1194441926000},"page":"1260","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":15,"title":["Hypervitaminosis A Following Long-Term Use of High-Dose Fish Oil Supplements"],"prefix":"10.1016","volume":"97","author":[{"given":"Blair P.","family":"Grubb","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1378\/chest.97.5.1260_bib1","doi-asserted-by":"crossref","first-page":"665","DOI":"10.1001\/jama.1988.03410050085035","article-title":"Clinical applications of fish oils","volume":"260","author":"Yetiv","year":"1988","journal-title":"JAMA"},{"key":"10.1378\/chest.97.5.1260_bib2","first-page":"626","article-title":"More on fish oil","volume":"316","author":"Baird","year":"1987","journal-title":"N Engl J Med"},{"key":"10.1378\/chest.97.5.1260_bib3","doi-asserted-by":"crossref","first-page":"369","DOI":"10.1056\/NEJM196108242650804","article-title":"Vitamin A intoxication in adults","volume":"265","author":"Stimson","year":"1961","journal-title":"N Engl J Med"},{"key":"10.1378\/chest.97.5.1260_bib4","doi-asserted-by":"crossref","first-page":"1317","DOI":"10.1001\/jama.1982.03320340071041","article-title":"Protracted hypervitaminosis A following long-term low-level intake","volume":"247","author":"Farris","year":"1982","journal-title":"JAMA"},{"key":"10.1378\/chest.97.5.1260_bib5","doi-asserted-by":"crossref","first-page":"805","DOI":"10.1056\/NEJM197604082941503","article-title":"Vitamin A transport in human vitamin A toxicity","volume":"294","author":"Smith","year":"1976","journal-title":"N Engl J Med"},{"key":"10.1378\/chest.97.5.1260_bib6","series-title":"The pharmacologic basis of therapeutics","first-page":"1587","article-title":"Hypervitaminosis A","author":"Mandel","year":"1980"},{"key":"10.1378\/chest.97.5.1260_bib7","doi-asserted-by":"crossref","first-page":"465","DOI":"10.7326\/0003-4819-109-6-465","article-title":"Effects of a low saturated fat, low cholesterol fish oil supplement in hypertriglyceridemic patients","volume":"109","author":"Harris","year":"1980","journal-title":"Ann Intern Med"}],"container-title":["Chest"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0012369215410438?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0012369215410438?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,9,15]],"date-time":"2025-09-15T07:12:50Z","timestamp":1757920370000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0012369215410438"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1990,5]]},"references-count":7,"journal-issue":{"issue":"5","published-print":{"date-parts":[[1990,5]]}},"alternative-id":["S0012369215410438"],"URL":"https:\/\/doi.org\/10.1378\/chest.97.5.1260","relation":{},"ISSN":["0012-3692"],"issn-type":[{"type":"print","value":"0012-3692"}],"subject":[],"published":{"date-parts":[[1990,5]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Hypervitaminosis A Following Long-Term Use of High-Dose Fish Oil Supplements","name":"articletitle","label":"Article Title"},{"value":"Chest","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1378\/chest.97.5.1260","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 1990 The American College of Chest Physicians. Published by Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}